# SDR AALA20100222TUL20

- Difficulty date: January 1, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 28,877 hours, 12,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND OIL CANNING ON AFT PRESSURE DOME STATION 1016, BUTTLINE 0 UPPER 12 O`CLOCK POSITION.  REPAIRED PER EA B737-53-008895.
